Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What causes tingling in left arm and hand when suffering from panic attacks and MVP?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9078 Questions
Hi- I have been experiencing very slight tingling in my left arm and hand. I have no other symptoms other than fear of it being my heart. I suffer from panic attacks and also have MVP. I have an appt with my cardiologist next week (have a history of heart disease in my family as I lost my father to a heart attack at age 54). I am a 44 tr old female and just terrified of having heart disease. I get an echo about every 18 months. Tingling won't go away. Not numb but definitely noticible.
Posted Tue, 21 Jan 2014 in Brain and Spine
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer: Not related to cardiac problem. Detailed Answer: Hello, Thanks for posting your query. The tingling in the left arm and hand is not likely to be due to cardiac problem. This tingling is more likely to be due to a nerve root compression at the cervical vertebral level due to degenerative disc changes or cervical spondylosis or vitamin B 12 deficiency. It happens primarily due to degenerative changes secondary to age in the cervical spine. An X-ray of the cervical spine and few blood investigations will help in proper diagnosis. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. Wishing you good health. Regards. Dr. Praveen Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor